# SDR GTIA2023061937272

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 47,213 hours, 21,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32335
- Condition: Inoperative
- Location: Zone 900
- Part time: 4,413 hours, 2,002 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHON IS INOP-R/R FWD MEGAPHON IAW A320 SPIRIT EMERGENCY EQP DRAWING
